# SDR REXA2022060901090

- Difficulty date: April 28, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 40,907 hours, 30,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: SH670334261
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK AT RBL9 BETWEEN FS 485.00 AND FS 581.00 IS CORRODED.	REMOVED AND REPLACED SEAT RAIL IAW CRJ 700 AMM 53-0049-000/400-801-A03
